For example having a hard time remembering things you have just read or something someone have just told you about 5 minutes ago. And having a hard time saying words that you use to be able to say before you started the medication? Before I started this medication I use to have a very good memory and my speech was never this bad. But now it's terrible. Will this side effect go away? Or is this a serious side effect? Someone please answer!
Speech problems and trouble thinking, concentrating, or remembering things are considered to be severe side effects from this medication you must seek immediate medical attention.
Get well soon,
Yes. All of those things are side effects. I am told by others who have taken topamax for a while that it does go away. I personally have learned to not over think things. I used to get so nervous and frustrated it would make things so much worse. Now I take a breath and slow down. Sometimes I do have to excuse myself and apologize for the fumble. People tell me its much worse in my head than it is on the outside. I have just hit my max dose of 100mg and already noticed it has started to dissipate.
Yes, yes, and YES!! I had to stop taking topamax or topiramate because of that exact reason. It might not be bad for you, and you have to weigh the side effects v the benefits. For me the side effects were too much for me to deal with, and I took it for several months. Good luck!!
- Topamax Information for Consumers
- Topamax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Topamax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Oct 2010 • 1 answer
Posted 27 Jan 2011 • 3 answers
Posted 4 Oct 2011 • 1 answer
Posted 22 Mar 2012 • 6 answers
Posted 21 Nov 2012 • 2 answers